You are here: Home

Search results

1 items matching your search terms.
Filter the results.
Item type












New items since



Sort by relevance · date (newest first) · alphabetically
Bibliographic Entry Random responses inflate statistical estimates in heavily skewed addictions data
King, Kevin M.; Kim, Dale S.; & McCabe, Connor J. (2018). Random responses inflate statistical estimates in heavily skewed addictions data. Drug and Alcohol Dependence, 183, 102-110. PMCID: PMC5803341 NIHMSID: NIHMS928743
Located in Publications